# SDR 98UAL900503

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENTIRE AIRPLANE HAS ODOR  WHILE ON GROUND AND IN FLIGHT.  PASSENGERS COMPLAINED OF OILY ODOR.
